Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 271, NWS Lubbock, TX

December 14, 20126 counties in Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Dec 14, 2012, 4:28 PM CST for 6 counties in Texas. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 14, 2012, 4:28 PM CST (22:28 UTC)
Expired
Dec 14, 2012, 5:00 PM CST
In force
32 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Briscoe County, TX, Crosby County, TX, Floyd County, TX, Hall County, TX, Lubbock County, TX, Motley County, TX

The radar

The Lubbock radar (KLBB), 67 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 14, 4:35 PM CSTTSTM WND GST 651 Se Ralls, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 14, 2:28 PM CSTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.5 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2012-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2012-12-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1556 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

541 
WUUS54 KLUB 142228
SVRLUB
TXC045-107-153-191-303-345-142300-
/O.NEW.KLUB.SV.W.0271.121214T2228Z-121214T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
428 PM CST FRI DEC 14 2012

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CROSBY COUNTY IN NORTHWEST TEXAS.
  FLOYD COUNTY IN NORTHWEST TEXAS.
  WESTERN HALL COUNTY IN THE PANHANDLE OF TEXAS.
  EASTERN LUBBOCK COUNTY IN NORTHWEST TEXAS.
  WESTERN MOTLEY COUNTY IN NORTHWEST TEXAS.
  BRISCOE COUNTY IN THE PANHANDLE OF TEXAS.

* UNTIL 500 PM CST

* AT 420 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE       
  EXTENDING FROM 16 MILES NORTH OF SILVERTON TO 7 MILES SOUTHWEST    
  OF SLATON...AND MOVING EAST AT 65 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE LORENZO...    
  FLOYDADA...RALLS...CAPROCK...CEDAR HILL...CAPROCK CANYON ST.       
  PARK...QUITAQUE...CROSBYTON...DOUGHERTY...BRICE...FLOMOT...
  KALGARY  AND WHITE RIVER LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BLOWING DUST WILL REDUCE VISIBILITY TO NEAR ZERO ALONG THE LEADING 
EDGE OF THESE STORMS.

DESTRUCTIVE WINDS CAN BE EXPECTED. IF YOU CANNOT GET UNDERGROUND...GO
TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY
EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS.

&&

LAT...LON 3473 10072 3383 10096 3383 10104 3352 10104
      3340 10107 3341 10185 3382 10164 3385 10155
      3431 10147 3475 10145
TIME...MOT...LOC 2224Z 281DEG 55KT 3469 10131 3337 10166

$$

CWA
1 follow-up statement
078 
WWUS54 KLUB 142245
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
445 PM CST FRI DEC 14 2012

TXC303-142254-
/O.CAN.KLUB.SV.W.0271.000000T0000Z-121214T2300Z/
LUBBOCK TX-
445 PM CST FRI DEC 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LUBBOCK COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3473 10072 3383 10096 3383 10104 3352 10104
      3340 10107 3340 10155 3382 10145 3432 10142
      3475 10133
TIME...MOT...LOC 2244Z 281DEG 55KT 3462 10094 3330 10131

$$

TXC045-107-153-191-345-142300-
/O.CON.KLUB.SV.W.0271.000000T0000Z-121214T2300Z/
CROSBY TX-FLOYD TX-HALL TX-MOTLEY TX-BRISCOE TX-
445 PM CST FRI DEC 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BRISCOE...
WESTERN MOTLEY...WESTERN HALL...FLOYD AND CROSBY COUNTIES UNTIL 500
PM CST...

AT 441 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHWEST OF BRICE TO 8 MILES NORTH OF POST...
MOVING EAST AT 65 MPH.

IN ADDITION...AT 425 PM A 73 MPH WIND GUST WAS REPORTED IN SILVERTON 
WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  VALLEY SCHOOLS...DOUGHERTY...FLOMOT...KALGARY...WHITE RIVER LAKE
  AND TURKEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3473 10072 3383 10096 3383 10104 3352 10104
      3340 10107 3340 10155 3382 10145 3432 10142
      3475 10133
TIME...MOT...LOC 2244Z 281DEG 55KT 3462 10094 3330 10131

$$

CWA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 14, 1:03 PM CST, 3 hours 25 minutes earlier.

Area forecast discussion, Dec 14, 1:03 PM CST, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
103 PM CST FRI DEC 14 2012

.SHORT TERM...
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO
THE EARLY EVENING ACROSS THE EXTREME SOUTHEASTERN TEXAS PANHANDLE
AND EASTERN ROLLING PLAINS. DAMAGING WIND GUSTS WILL BE THE MAIN
THREAT AS A LINE OF STORMS AND ASSOCIATED PACIFIC FRONT RACE OFF TO
THE EAST. WINDS WILL REMAIN ELEVATED OVERNIGHT DUE TO STRONG SURFACE
CYCLOGENESIS ACROSS THE SOUTHERN TO CENTRAL GREAT PLAINS...WITH
SPEEDS OF AROUND 20-30 MPH. OVERNIGHT LOWS WILL DROP INTO THE UPPER
20S TO MID 30S ON THE CAPROCK AS SUBSIDENCE AND DRY AIR WILL HAVE A
LONGER TIME TO RESIDE FOLLOWING THE FRONT. AREAS OFF THE CAPROCK
WILL SEE MOISTURE LINGER LONGER INTO THE EVENING AND NIGHT...THUS
ONLY ALLOWING FOR LOWS IN THE UPPER 30S TO LOWER 40S.

WINDS WILL INCREASE ONCE AGAIN LATE SATURDAY MORNING OR EARLY
AFTERNOON AHEAD OF ANOTHER SHORTWAVE TROUGH AND SUBSEQUENT SECONDARY
SURFACE LOW DEVELOPMENT. EXPECT SPEEDS TO BE LESS THAN THOSE ON
FRIDAY...BUT STILL BE NEAR ADVISORY CRITERIA AT 25-30 MPH. WILL HOLD
OFF ON ADVISORY ISSUANCE AT THIS TIME TO ALLOW ONCOMING SHIFTS TO
ASSESS THE POTENTIAL BETTER AND NOT PRODUCE CONFUSION WITH THIS
AFTERNOON'S HIGH WIND WARNING. MOSTLY SUNNY SKIES IN A DRIER AIR MASS
AND DOWNSLOPE WESTERLY WINDS SHOULD ALLOW TEMPERATURES TO WARM INTO
THE UPPER 50S TO NEAR 60 ACROSS NORTHWEST ZONES AND LOWER TO MID 60S
JUST ABOUT EVERYWHERE ELSE DESPITE SOMEWHAT COOLER AIR ALOFT IN THE
FRONT'S WAKE.

&&

.LONG TERM...
QUASI QUIET WEATHER IN THE LONG TERM WITH THE EXCEPTION OF WIND.
WINDS SPEEDS WILL DECREASE ON EARLY SUNDAY MORNING...BUT WILL YET
AGAIN PICK UP FOR A BRIEF PERIOD ON MONDAY AS A SHORTWAVE APPROACHES
THE AREA YET AGAIN...BUT WINDS WILL ONLY INCREASE TO NEAR 15 KTS...A
CALM DAY COMPARED TO THE SHORT TERM. WINDS WILL AVERAGE AROUND 10
KTS OUT OF THE WEST FOR THE BEGINNING OF THE WEEK.
CONSEQUENTLY...BUT NOT A SURPRISE TO US WEST TEXANS...THE WEATHER
WILL BE FAIRLY DRY. THIS STORY WILL HOLD TILL LATE WED/EARLY THURS
AS A CANADIAN FRONT PUSHES INTO THE AREA WHICH WILL BRING MORE WINDY
CONDITIONS...BUT NO RAIN. WINDS ATM DO NOT SEEM TO BE STRONGER THAN
THEY ARE TODAY...SUSTAINING UP TO 25 KTS...BUT THINGS COULD CHANGE
OVER TIME AS THE GLOBAL MODELS ARE STILL TRYING TO FIGURE OUT THE
TIMING OF THE FRONT. THE GFS IS FASTER THAN THE ECMWF...BRINGING THE
FRONT THROUGH WED EVENING...WITH THE ECMWF LAGGING BEHIND ABOUT 12
HOURS BEHIND WITH A FROPA EARLY THURS MORNING. HAVE WENT A BIT DOWN
THE MIDDLE OF THE 2 MODELS WITH THE FROPA WITH IT BEING NEARLY A
WEEK OUT...BUT HAVE LEANED A BIT MORE ON THE FASTER SIDE. ALDRICH

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        29  57  26  54  26 /   0   0   0   0   0
TULIA         32  59  28  55  27 /   0   0   0   0   0
PLAINVIEW     32  59  28  55  28 /   0   0   0   0   0
LEVELLAND     31  60  30  58  31 /   0   0   0   0   0
LUBBOCK       33  62  31  57  30 /   0   0   0   0   0
DENVER CITY   30  62  32  60  33 /   0   0   0   0   0
BROWNFIELD    32  62  31  59  33 /   0   0   0   0   0
CHILDRESS     39  66  34  61  32 /  20   0   0   0   0
SPUR          37  65  34  63  32 /  10   0   0   0   0
ASPERMONT     41  68  38  66  34 /  20   0   0   0   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: TXZ021>023-027>029-033>035-039>041.

&&

31/51
Hazardous weather outlook, Dec 14, 11:20 AM CST, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1120 AM CST FRI DEC 14 2012

TXZ021>044-151730-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1120 AM CST FRI DEC 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

A POWERFUL STORM SYSTEM WILL MOVE ACROSS THE REGION TODAY PUSHING
A STRONG PACIFIC FRONT THROUGH THE AREA FROM MID AFTERNOON TO
EARLY EVENING. AHEAD OF THE FRONT...LOW LEVEL MOISTURE IS IN
PLACE ACROSS THE REGION WHICH WILL COMBINE WITH THE STRONG LIFT
AND COOL TEMPERATURES ALOFT TO RESULT IN SCATTERED TO NUMEROUS
STRONG TO SEVERE THUNDERSTORMS. THE MAIN SEVERE WEATHER THREAT WILL
BE FROM DAMAGING DOWNBURST WINDS. SMALL HAIL MAY ALSO BE POSSIBLE
WITH SOME OF THE STORMS. THE THREAT FOR THUNDERSTORMS WILL COME TO
AN END FROM WEST TO EAST ACROSS THE REGION THIS AFTERNOON THROUGH
EARLY EVENING.

NON PRECIPITATION

AS THE FRONT PUSHES ACROSS THE REGION AND IMMEDIATELY AFTER ANY
THUNDERSTORMS MOVE EAST...STRONG SUSTAINED WINDS WILL DEVELOP. A
WEST WIND WITH SUSTAINED SPEEDS OF 40 TO 50 MPH AND GUSTS
APPROACHING 60 MPH WILL BE POSSIBLE. A HIGH WIND WARNING IS IN
EFFECT FROM 2 PM THROUGH 6 PM FOR THE WESTERN AND CENTRAL EXTREME
SOUTHERN TEXAS PANHANDLE AND SOUTH PLAINS...OR AREAS ALONG AND
WEST OF THE INTERSTATE 27 AND HIGHWAY 87 CORRIDOR. THIS WILL
CREATE A STRONG CROSS WIND ON ANY HIGHWAYS RUNNING NORTH AND SOUTH
ACROSS THE SOUTH PLAINS. PATCHY BLOWING DUST MAY ALSO BE POSSIBLE
RESULTING IN REDUCED VISIBILITIES BELOW ONE MILE AT TIMES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

BREEZY WINDS WILL REDEVELOP AGAIN ON SATURDAY AFTERNOON ALTHOUGH
SPEEDS WILL BE 25 TO 35 MPH WITH GUSTS TO 45 MPH. AREAS OF BLOWING
DUST WILL ONCE AGAIN BE POSSIBLE SATURDAY AFTERNOON. FOR SUNDAY
THROUGH THURSDAY...THE PROBABILITY OF HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO STANDBY AND BE READY TO ACTIVATE
EARLY THIS AFTERNOON THROUGH EARLY EVENING.

In the hours before

Local storm report, Dec 14, 4:06 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
406 PM CST FRI DEC 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     TSTM WND GST     LUBBOCK                 33.58N 101.88W
12/14/2012  M61 MPH          LUBBOCK            TX   BROADCAST MEDIA

            AT KCBD

&&

EVENT NUMBER LUB1200414

JGD
Special weather statement, Dec 14, 4:09 PM CST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
409 PM CST FRI DEC 14 2012

TXZ041-042-142245-
GARZA-LYNN-
409 PM CST FRI DEC 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR LYNN  AND GARZA  COUNTIES...

AT 403 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG LINE OF THUNDERSTORMS EXTENDING FROM 15 MILES NORTH OF TAHOKA
TO 14 MILES SOUTH OF TAHOKA...MOVING EAST NORTHEAST AT 60 MPH.

PEA SIZE HAIL...WINDS UP TO 40 MPH WITH GUSTS TO 60 MPH...OCCASIONAL
CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE ALL POSSIBLE
WITH THESE STORMS.

GUSTY WINDS WILL RESULT IN AREAS OF BLOWING DUST THAT WILL REDUCE
VISIBILITIES TO NEAR 1 MILE AT TIMES. STAY AWAY FROM HIGH OBJECTS
OUTDOORS SUCH AS TREES AND LARGE HOLIDAY DECORATIONS. SEEK SHELTER
IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 3339 10181 3339 10105 3297 10105 3296 10191
TIME...MOT...LOC 2208Z 270DEG 53KT 3339 10168 3297 10178

31
Local storm report, Dec 14, 4:09 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
409 PM CST FRI DEC 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND GST     3 WNW LUBBOCK           33.59N 101.92W
12/14/2012  M77 MPH          LUBBOCK            TX   MESONET

&&

EVENT NUMBER LUB1200415

JGD
Local storm report, Dec 14, 4:11 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
411 PM CST FRI DEC 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     TSTM WND DMG     LUBBOCK                 33.58N 101.88W
12/14/2012                   LUBBOCK            TX   BROADCAST MEDIA

            POWERLINES DOWN ON WOODROW ROAD

&&

EVENT NUMBER LUB1200416

JGD
Local storm report, Dec 14, 4:13 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
413 PM CST FRI DEC 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     TSTM WND DMG     2 E SHALLOWATER         33.69N 101.96W
12/14/2012                   LUBBOCK            TX   AMATEUR RADIO

            POWERLINES DOWN NEAR CORN MAZE ON 1294

&&

EVENT NUMBER LUB1200417

JGD
Local storm report, Dec 14, 4:24 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
424 PM CST FRI DEC 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND GST     2 NE FRIONA             34.66N 102.70W
12/14/2012  M61 MPH          PARMER             TX   MESONET

&&

EVENT NUMBER LUB1200418

JGD

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 7:00 AM CSTHigh Wind WarningLUBBailey, Castro, Cochran, Hale, Hockley, Lamb and 6 more11 hr
Dec 14, 2:30 PM CSTSpecial Weather StatementLUBBailey, Castro, Cochran, Hale, Hockley, Lamb and 4 more60 min
Dec 14, 2:58 PM CSTSevere Thunderstorm WarningLUBBailey, Castro, Lamb, Parmer32 min
Dec 14, 3:25 PM CSTSevere Thunderstorm WarningLUBCastro, Floyd, Hale, Hockley, Lamb, Lubbock and 1 more35 min
Dec 14, 3:30 PM CSTSpecial Weather StatementLUBLynn30 min
Dec 14, 4:02 PM CSTSevere Thunderstorm WarningLUBBriscoe, Crosby, Floyd, Hale, Hockley, Lubbock and 1 more28 min
Dec 14, 4:09 PM CSTSpecial Weather StatementLUBGarza, Lynn36 min
Dec 14, 4:39 PM CSTSpecial Weather StatementLUBChildress, Cottle, Dickens, Hall, Kent, King and 2 more21 min
Dec 14, 4:51 PM CSTSevere Thunderstorm WarningLUBBriscoe, Crosby, Dickens, Floyd, Hall, Motley24 min
Dec 14, 5:16 PM CSTSevere Thunderstorm WarningLUBChildress, Cottle, Dickens, Hall, King, Motley29 min
Dec 14, 5:45 PM CSTSpecial Weather StatementLUBCottle, King, Stonewall30 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.